MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BONE MARROW BIOPSY NEEDLE 11GA X 4IN

ARGON MEDICAL DEVICES BONE MARROW BIOPSY NEEDLE 11GA X 4IN
Model Number DBMNJ1104
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Codes Needle Stick/Puncture (2462); Insufficient Information (4580)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
P23-151 nursing assistant who, while assisting the institution's hematologist to perform a bone marrow biopsy on a patient, when he was preparing to discard the medical device, when encapsulating the needle in the "safety shoes", it did not fit, so the assistant removed the needle again and tried again, but the ¿safety shoe¿ opened, causing the nurse to puncture herself, creating a puncture wound with the biopsy needle.
 
Additional Manufacturer Narrative
Sample is not available for return.Argon is investigating this reported event and submit a follow-up report upon investigation completion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot number was conducted.There were no deviations or nonconformances noted.The customer has stated that no sample is available to return for evaluation.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for determination of cause for failure and necessary corrective action.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
BONE MARROW BIOPSY NEEDLE 11GA X 4IN
Common Device Name
BONE MARROW BIOPSY NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18193658
Report Number0001417485-2023-00009
Device Sequence Number18071263
Product Code KNW
UDI-Device Identifier00886333001484
UDI-Public(01)00886333001484(17)280519(10)11477092
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBMNJ1104
Device Lot Number11477092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer11/02/2023
09/01/2024
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date11/29/2023
09/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown